# SDR 95UAL737007

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT REAR DOOR INTERIOR OVERHEAD EMERGENCY LIGHT INOP.  REPLACED BATTERY.  CHECKS OK.
